RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rochev, Igor Petrovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1697
Abstract pages:1263
Full texts:462
References:177
Candidate of physico-mathematical sciences (2011)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 29.04.1983
E-mail:

http://www.mathnet.ru/eng/person26906
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/816700

Publications in Math-Net.Ru
2011
1. I. P. Rochev, “On linear independence of values of certain $q$-series”, Izv. RAN. Ser. Mat., 75:1 (2011),  181–224  mathnet  mathscinet  zmath  elib; Izv. Math., 75:1 (2011), 177–221  isi  elib  scopus
2. I. P. Rochev, “A generalization of Gelfond's and Waldschmidt's theorems on integer-valued entire functions”, Mat. Sb., 202:8 (2011),  117–138  mathnet  mathscinet  zmath  elib; Sb. Math., 202:8 (2011), 1207–1229  isi  scopus
2010
3. I. P. Rochev, “On distribution of fractional parts of linear forms”, Fundam. Prikl. Mat., 16:6 (2010),  123–137  mathnet  mathscinet; J. Math. Sci., 182:4 (2012), 527–538  scopus
2007
4. I. P. Rochev, “On a Generalization of Pólya's Theorem”, Mat. Zametki, 81:2 (2007),  280–293  mathnet  mathscinet  zmath  elib; Math. Notes, 81:2 (2007), 247–259  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020